# SDR 97ZZZX1913

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Gear
- Part number: M3827
- Condition: Loose
- Location: Magneto
- Component: Slick, 4371
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROTOR GEAR LOOSENED ON ROTOR SHAFT DUE TO NORMAL WEAR AND THERMAL CYCLING.  THE GEAR THEN RUBBED THE DISTRIBUTOR BLOCK GENERATING NYLON PARTICLES THAT CONTAMINATED THE CONTACTS.  THIS RENDERED THE MAGNETO INOPERATIVE.  THIS ROTOR GEAR IS A PRESS FIT ON THE ROTOR AND NO MECHANICAL RETENSION IS USED.
